# SDR FDEA2019101102590

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114N40614
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 SLAT INBD TRACK WORN AND PITTED. REMOVED AND REPLACED #3 SLAT IB MAINTRACK REF B757 AMM 27-81-12-4. ADJUSTMENT OF #3 TRACK IS   ACCOMPLISHED ON NR N00107. OPS CHECK OF #3 SLAT MAIN TRACK IS ACCOMPLISHED ON NR N00107.
